# SDR DALA2021111507054

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 5,630 hours, 663 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 3405 DOOR AREA NEAR 1L JUMPSEAT HAS A STRONG SULFAR SMELL. REPORTED AS STRONG AND FADES THEN STRONG AGAIN. CORRECTIVE ACTION: FOUND LIFEVEST SUBMERGED IN WATER AND PRODUCING ACID/SULFAR SMELL. REPLACED LIFE VEST AND NO SMELL.
